# SDR DALA2019091705372

- Difficulty date: September 3, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 73,324 hours, 24,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5636, L/P 5891128) UPON ARRIVAL DENT FOUND FWD OF L2 DOOR. COMPLETED THROUGH STEP 5 OF ERA 581090-14 REVISION ORIGINAL SECTION II TIME LIMITED REPAIR II C/W NDT INSPECTION PER ERA 581090-14 REV ORIGINAL NO CRACKS DETECTED COMPLETED REMAINING STEPS OF ERA581090-14 REV ORIG SECTION II TIME LIMITED REPAIR II RECORDS.
